Duromine & Mental and Mood Issues

C

caragh87

New Member
Standard Member
Jan 10, 2013
17
1
0
So I thought I was going mad.. but I've done some googling.
I'm on my 4th day of taking metermine, and I am forgetting so many things.

I took some washing out of the dryer, and now I have NO idea where it is..
I think I put it back in the washing machine..

I went out before to specifically get my eye brows waxed, and go food shopping.... But I forgot to get my eyebrow's waxed.

I haven't been sleeping THAT well.. maybe 5-6 hours a night or a little less if you count the wakeup's.. I feel fine though.
I especially love that I'm not hungry at all.. but this is just a bit weird.

Can anyone relate?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
Hm... Forgetting things seems normal to me) ) ) ) but it has always been typical for me.. so I can't really tell if my Duromine regime caused it. But yes, I did forget things like what I was going to do in the next two hours, or what I wanted to buy in a store..
Still, I'm not certain you can call it a side effect of the pills, but rather poor sleep at night.
Have you had this effect before?
 
C

caragh87

New Member
Standard Member
Jan 10, 2013
17
1
0
Nope, i've never had it before I actually have a great memory.
It sort of could be sleep deprevation but i'd had.. 15 hours or so over 3 nights so not too bad..
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
Hi, dear.
15 hours over 3 nights is not bad, but not enough either. For me 8 hours is normal and sometimes 6-7 hours isn't enough, so feel dizzy and tired all day long, and yes, start to forget things. But I guess I'm a bit older than you))) Well, you know your regime better than anyone else. Oh, maybe include some sweet carbs in diet, like sugar (but counting the calories), sweet carbs if taken moderately, increase brain activity If sleep doesn't help, I suggest to ask a doctor. Take care of yourself, caragh87! :)
 
D

durogirl

New Member
Standard Member
Jan 26, 2013
2
0
0
Hi, dear.
15 hours over 3 nights is not bad, but not enough either. For me 8 hours is normal and sometimes 6-7 hours isn't enough, so feel dizzy and tired all day long, and yes, start to forget things. But I guess I'm a bit older than you))) Well, you know your regime better than anyone else. Oh, maybe include some sweet carbs in diet, like sugar (but counting the calories), sweet carbs if taken moderately, increase brain activity If sleep doesn't help, I suggest to ask a doctor. Take care of yourself, caragh87! :)



is constipation also a side effect if taking duromine pls answer me...tnx
 
M

mojocat

New Member
Standard Member
Jan 26, 2013
1
1
0
I've only started Duromine today and I can't tell you from personal experience, but I can tell you I researched and researched ad nauseum Duromine side effects and short term memory loss and constipation are considered side effects.
 
  • Like
Reactions: Janeybabey007
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
Hello caragh87!
Unfortunately yes - constipation is among side effects...
I must say that I had this problem too...
What I can recommend you, is oatmeal with dried fruits, yogurt and other dairy products maybe...
I hope it will help
Take care of you caragh87!
 
D

durogirl

New Member
Standard Member
Jan 26, 2013
2
0
0
So I thought I was going mad.. but I've done some googling.
I'm on my 4th day of taking metermine, and I am forgetting so many things.

I took some washing out of the dryer, and now I have NO idea where it is..
I think I put it back in the washing machine..

I went out before to specifically get my eye brows waxed, and go food shopping.... But I forgot to get my eyebrow's waxed.

I haven't been sleeping THAT well.. maybe 5-6 hours a night or a little less if you count the wakeup's.. I feel fine though.
I especially love that I'm not hungry at all.. but this is just a bit weird.

Can anyone relate?
hi! i used duromine for almost 6 mos i lost 10kls but i stopped now i gained 12kls...the only side effects to me is constipation or maybe bcoz i cant eat so i have nothing ti digest ....
 
E

Embanger_

New Member
Standard Member
Sep 19, 2013
1
2
1
27
Ok so it's my fourth day on duromine so far so good, yesterday I had a really bad day I was miserable and down (but for a reason) I went to bed and slept for a while, opened my eyes in the middle of the night and saw a humongous green caterpillar type thing ha.. In my bed, I've never jumped so fast in my whole life. Panicked me a bit but found it more funny in the morning than anything. Has anyone else hallucinated or know what this is down too?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
536
113
I don't think you were hallucinating)) Just a state of a mid-dream that's all.
 
S

Sharee1

New Member
Standard Member
Sep 26, 2013
2
0
1
51
Hi , I experienced something similar on day 4 . I'm on day 6 now. I went to bed , closed my eyes and saw a huge spider size of a bucket lit on the ceiling , belted my husband to wake him and the spider wasn't really there. I found it quite disturbing but hasn't happened since.
 
S

serene123

New Member
Standard Member
Nov 26, 2013
7
3
3
i have unfortunately i swear, i rem i was cooking noodles,put an egg in..afterthat i was looking everywhere and even walk to e fridge n took out an egg again till i relise e egg is alr inside.. quite surprise why im like that,but after i stopped for 3days with plenty of water. ived returned to my ownself. do note i had this only on 1 and a half pill tho.. :(
 
Last edited:
C

Charlie Mac

New Member
Standard Member
Jan 10, 2014
4
3
3
38
Happening to me too, not good with having just started a new job and feel like a total moron as my concentration or lack thereof is embarrassing, I just told the boss I've been tired and spacey after the Xmas period and just will take me a month or so to get back into the swing of things lol.... Literally went cross eyed doing my training for the job it was that freakin boring to me...
 
Janeybabey007

Janeybabey007

New Member
Standard Member
Jan 14, 2014
1
1
1
51
Marcoola beach
Hi:)
I'm getting dizzy spells, tingling of feet, at times, headaches, the first couple of days I was full of beans, but now I ,can't wait for the day to be over, as I'm really not liking the feeling! 7 days tomorrow,
Can anyone relate to this?
 
  • Like
Reactions: skinnynic
S

skinnynic

Member
Standard Member
Feb 18, 2014
14
8
3
27
Day 5 of duromine, just last night I was driving home and I kept seeing cockatoo's on the road that weren't actually there, coz when I slowed down they turned back into white lines lol
 
S

serene123

New Member
Standard Member
Nov 26, 2013
7
3
3
girls dont scared yrself. just e effect of e pills i guess
 
Tania J

Tania J

Member
Premium Member
Mar 7, 2014
70
16
28
50
NSW
My daughter tried Duromine with me the first time, she was 18 at that stage, and within a few hours she started acting strange. She had these horrible hallucinations that people were talking to her etc. It was really bad, and it lasted for whole day until she went to bed that evening. The next day she was extremely depressed and slept the whole day. Needless to say she hasn't taken any since. I use Duromine now for around 3 months, and it is going well, so \i guess some people do get hallucinations - I read on the pamphlet that comes with the pills that it is one of the side effects, but only a very small percentage of people experience this.
 
  • Like
Reactions: Scorpio14
P

Pri

New Member
Standard Member
Nov 8, 2013
2
2
3
47
Pietermaritzburg, KwaZulu-Natal
lol.. Sorry but i find this extremely funny cos I myself have had hallucinations. I kept on drifting in and out of sleep eventually into a deep sleep just to get up to see my curtain moving and some one staring through the window(nothing was happening). Happened the first 2 nights i took the pill in November and happened to me again this week when i started the pill again.
 
  • Like
Reactions: JennyGordonii
L

Lizzie75

Member
Standard Member
May 24, 2014
9
6
3
Hi all!

Thought I'd better introduce myself properly after lurking around the last few days :cool: I'm Lizzie, and today was day 5 for me.

So far, so good, I'm over the sleeplessness and spaced-out feelings. Only weird side effect I have been getting is red blotches on my cheeks?!?! Anyone else get this??? :oops:

So I've tried duromine before, but I didn't keep on it consistently. This time I'm determined to give it my all.

So as for my background, I generally haven't had too much trouble keeping my weight under control, but after quitting smoking last year my apetite has gone completely out of control :( I just haven't been able to stop myself from eating, literally just clearing out the cupboards! I shudder to think of the amount of calories I've been pouring down my throat... Probably twice or three times what I need :oops:

It's nice to not have that out of control feeling around food for the last few days. I can actually look at it and say no!

Anyway, looking forward to hearing everyone's stories, and can't wait to get my first official weigh in on Thurs:) You can expect to see me around a bit, I need all the help I can get :laughing:

Xx Lizzie
 
S

Skinny2B

Member
Standard Member
May 25, 2014
13
7
3
41
Hi Lizzie,
Thanks for sharing you story. I'm going to the dr on Friday, hoping I'll get duromine and can start next Monday. I'm 82kg and would like to loose 15-20 kg (so similar to you.) like you, I'll be on this forum a lot, hoping to have support during my journey. I'll be stalking you ( he he). I hope you have a big surprise on Thurs at you weigh in...
Do you mind if I ask, what dosage are you on?
Best of luck
 
  • Like
Reactions: Lizzie75

Similar threads